# SDR MWEA99864

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Part number: 5910297501
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INLET NOSE BULLET HAD AREA OF NICKS AND TWO DEEP SCRATCHES.  MAINTENANCE REPLACED NOSE BULLET WITH SERVICEABLE UNIT.
